# SDR DALA1124349871

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STATION 1116 BETWEEN LONGERONS 16-15R SHEAR TIE CRACKED.  REMOVED SHEAR TIE IAW DC9 SRM 51-30-2 AND DC9 SRM  51-20-5.   FABED NEW SHEAR TIE IAW DC9 SRM 51-10-2 MOT 7075-0  .050 IAW DC9 SRM 53-13-3 FIG 1 PG 5 DWG 9957739 PO 1120181.  TREATED AND PRIMED SHEAR TIE IAW DC9 SRM 51-10-3.  INSTALLED SHEAR TIE IAW DC-9 SRM 530-2 AND 51-30-5.
